# SDR CA100831001

- Difficulty date: March 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Agusta A119
- Engine: Pwa PT6B37A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACCIDENT DURING TAKEOFF, CREW NOTICED A LOW OIL PRESSURE INDICATION. A LANDING ATTEMPT RESULTED IN A HARD LANDING AND DAMAGE TO THE ROTORCRAFT.  2 CREW AND 4 PASSENGERS WERE REPORTED TO BE ONBOARD.  INJURIES ARE BEING REPORTED.  NO FURTHER DETAILS ARE AVAILABLE AT THIS TIME.  A FIELD REPRESENTATIVE HAS BEEN DISPATCHED TO ACCIDENT SITE TO SUPPORT PRELIMINARY INVESTIGATION. UPDATE NR1: INVESTIGATION COMMENCED ON 10 AUGUST AT MFG PLANT 5, AND MFG REPS IN ATTENDANCE.  ENGINE DISASSEMBLY REVEALED DISTRESSED NR 3, 4, 5 & 6 BEARINGS. THE HELICOPTER INTEGRATED DISPLAY SYS (IDS) DATA REVEALED RGB CHIP LIGHT ILLUMINATION EQUIVALENT OF 4 FLIGHT HOURS AND THE RECORDS SHOW NO MX ACTIVITIES ASSOCIATED WITH RGB CHIP LIGHT.  ENGINE TIME HAS BEEN ADDED.
